| Model Number |
EG29-I10C |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Break (1069); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Objective lens broken.Electrical safety test failed (detected at workshop inspection).
Additional Manufacturer Narrative
Evaluation summary: as a result of investigating for the returned scope, we confirmed that a breakage of kapton tape wound around cmos unit inside the scope distal end.It caused that the electrical safety test in emea to fail.This device is classified as import for export, therefore 510k is not applicable.Model eg29-i10c-us is available in the usa with a 510k number k190805.This report is being filed as part of the pentax backlog management plan.